MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/58; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/58; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 1236-2-858
Medical Device Problem Codes Unstable (1667); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding dislocation involving an adm liner was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock on with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: as reported: "revision of left total hip done today.This patient presented with a periprosthetic fracture of his right hip which was a competitor total hip.Originally the left hip was not a problem.The right hip was revised on (b)(6) 2025 to address the fracture using competitor products.After that surgery it was discovered that the left hip had dislocated.The left hip was reduced and transferred from trauma service to joint replacement service.It was discovered that the 28mm head had disassociated from the mdm poly liner.It is thought that this disassociation occurs when the hip was reduced.The revision today was to address the instability of the left hip.Mdm implants were removed and a constrained liner was placed.It was also decided to go from a +4 neck length to a +8 to address limb length discrepancy.No further information available from surgeon or hospital." the exact cause of the event could not be determined because insufficient information was provided.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
As reported: "revision of left total hip done today.This patient presented with a periprosthetic fracture of his right hip which was competitor total hip.Originally the left hip was not a problem.The right hip was revised on (b)(6) 2025 to address the fracture using competitor products.After that surgery it was discovered that the left hip had dislocated.The left hip was reduced and transferred from trauma service to joint replacement service.It was discovered that the 28mm head had disassociated from the mdm poly liner.It is thought that this disassociation occurs when the hip was reduced.The revision today was to address the instability of the left hip.Mdm implants were removed and a constrained liner was placed.It was also decided to go from a +4 neck length to a +8 to address limb length discrepancy.No further information available from surgeon or hospital." rep confirmed that intra-operatively, the poly was found floating in the joint.

Brand Name
RESTORATION ADM X3 INS 28/58
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22638123
Report Number0002249697-2025-00737
Device Sequence Number18532794
Product Code MEH
UDI-Device Identifier04546540639028
UDI-Public04546540639028
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K093644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number1236-2-858
Device Lot Number84048801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexMale